MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Blurred Vision (2137); Insufficient Information (4580)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced was dislocated lens.Clinical reason for explant was dislocated iol left eye.The iol was exchanged for advanced technology intraocular lenses (atiol) 01 month 12 days following the initial implant procedure.Additional information has been requested.
 
Event or Problem Description
Additional information has been requested and received stating a normal femto-assisted cataract extraction (ce) surgery was performed with the company lens (lens 1) placed.The intraocular lens (iol) was well centered at the end of the case.Approximately 1 meter post-op, the patient was referred back with suboptimal visual acuity (va).The iol was noted to be nasally decentered by approximately 2 millimeters (mm), and the patient was taken to the operating room (or), where the iol could not be re-centered.The iol was lifted into the anterior chamber (ac), and one haptic was found to be missing.The amputated haptic was not retrieved or seen.In the surgeon's opinion, the product caused or contributed to the event.The iol was explanted and replaced with a same model, same diopter, same company iol (lens 2), which was also found to be decentered on post-operative day 1 (pod 1), presumably due to the remaining haptic in the bag.The patient's issues had not yet resolved.The surgeon gave a good prognosis.
 
Additional Manufacturer Narrative
Additional information was provided in a.2., a.3.A., b.3., b.5., b.6., b.7., d.10.And e.4.H.6.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22302074
Report Number1119421-2025-01727
Device Sequence Number8562509
Product Code MJP
UDI-Device Identifier00380652457361
UDI-Public(01)00380652457361(17)280416(11)240418(10)15840064
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.190
Device Lot Number15840064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/18/2025
Date Device Manufactured04/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM; IMPLANTATION/FOLDING FORCEPS; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM, INJECTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale